# SDR DALA2025081906209

- Difficulty date: August 12, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 15,266 hours, 7,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 44 BTW FR 67 TO FR 74. REMOVED AND INSTALLED REPLACEMENT PASSENGER CABIN SEAT TRACK LBL 44 FR 62 TO FR 74 PER A220 ASRP BD 500 - A - J51 - 42 -20 - 00AAA - 078A -A AND BOMBARDIER DWG # C01342701 REV. -G. (LP# 1139840)
